Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fibrewise localization and completion


Author: J. P. May
Journal: Trans. Amer. Math. Soc. 258 (1980), 127-146
MSC: Primary 55P60
DOI: https://doi.org/10.1090/S0002-9947-1980-0554323-8
MathSciNet review: 554323
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The behavior of fibrewise localization and completion on the classifying space level is analyzed. The relationship of these constructions to fibrewise joins and smash products and to orientations of spherical fibrations is also analyzed. This theory is essential to validate Sullivan's proof of the Adams conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P60

Retrieve articles in all journals with MSC: 55P60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0554323-8
Keywords: Adams conjecture, classifying space, localization, completion, fibre homotopy equivalence, fibrewise join, fibrewise smash product, orientation
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society